# SDR AT9900671

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Part number: 39186471
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND THE AFT VENTRAL STAIRWAY CENTER HANDRAIL SUPPORT CORRODED.  REMOVED AND REPLACED HANDRAIL SUPPORT IAW DC9 SRM 52-63-0.
